| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 73-76


Bhanupriya Dash, Monalisha Pattnaik, Hadibandhu Pattnaik
      Deteriorated economic production quantity (EPQ) model for declined quadratic demand with timevalue of money and shortages
      Applied Mathematical Sciences, Vol. 8, 2014, no. 73, 3607-3618
      http://dx.doi.org/10.12988/ams.2014.43178

Jaafar El Karkri, Khadija Niri
      Global stability of an epidemiological model with relapse and delay
      Applied Mathematical Sciences, Vol. 8, 2014, no. 73, 3619-3631
      http://dx.doi.org/10.12988/ams.2014.43187

J.N. Ndam, J.N. Habu, R. Segun
      Some one-step embedded hybrid schemes of maximal orders
      Applied Mathematical Sciences, Vol. 8, 2014, no. 73, 3633-3639
      http://dx.doi.org/10.12988/ams.2014.43161

M. A. M. Ferreira
      M|G|_\infty queue systems in the pandemic period study
      Applied Mathematical Sciences, Vol. 8, 2014, no. 73, 3641-3646
      http://dx.doi.org/10.12988/ams.2014.45328

EL-Housseiny A. Rady, Dalia Ziedan
      A new technique for estimation of total using nonparametric regression under two stage sampling
      Applied Mathematical Sciences, Vol. 8, 2014, no. 74, 3647-3659
      http://dx.doi.org/10.12988/ams.2014.45364

Hajar Sahbani, Mohamed El Marraki
      Ennumeration of the number of spanning trees in the lantern maximal planar graph
      Applied Mathematical Sciences, Vol. 8, 2014, no. 74, 3661-3666
      http://dx.doi.org/10.12988/ams.2014.44312

Mario Gionfriddo
      Disjoint non isomorphic 4-bowtie systems
      Applied Mathematical Sciences, Vol. 8, 2014, no. 74, 3667-3671
      http://dx.doi.org/10.12988/ams.2014.43224

Mario Gionfriddo, Vitaly Voloshin
      Bihypergraphs and G-designs with broken chromatic spectrum: results and problems
      Applied Mathematical Sciences, Vol. 8, 2014, no. 74, 3673-3682
      http://dx.doi.org/10.12988/ams.2014.44281

Abdul Majeed, Abd Rahni Mt Piah
      Image reconstruction using rational Ball interpolant and genetic algorithm
      Applied Mathematical Sciences, Vol. 8, 2014, no. 74, 3683-3692
      http://dx.doi.org/10.12988/ams.2014.43201

S. Kachani, Y. Oumanar, N. Raissi
      Dynamic pricing in the presence of competition with reference price effect
      Applied Mathematical Sciences, Vol. 8, 2014, no. 74, 3693-3708
      http://dx.doi.org/10.12988/ams.2014.44242

M. Kallista, N. Nuraini, L. Natalia, E. Soewono
      Models for the onset of plasma leakage in dengue haemorrhagic fever
      Applied Mathematical Sciences, Vol. 8, 2014, no. 75, 3709-3719
      http://dx.doi.org/10.12988/ams.2014.44286

Adu A.M. Wasike, Samwel A. Bonga'ng'a, Lawi, G.O., Mulati O. Nyukuri
      A predator-prey model with a time lag in the migration
      Applied Mathematical Sciences, Vol. 8, 2014, no. 75, 3721-3732
      http://dx.doi.org/10.12988/ams.2014.43226

Surahmat, Syafrizal Sy
      Star-path size multipartite Ramsey numbers
      Applied Mathematical Sciences, Vol. 8, 2014, no. 75, 3733-3736
      http://dx.doi.org/10.12988/ams.2014.45323

Djoko Suprijanto, Pratikto
      A note on new self-dual [28,14,10] codes over GF(7)
      Applied Mathematical Sciences, Vol. 8, 2014, no. 75, 3737-3745
      http://dx.doi.org/10.12988/ams.2014.44309

C. S. Ryoo
      Some identities on the (h,q)-tangent polynomials and Bernstein polynomials
      Applied Mathematical Sciences, Vol. 8, 2014, no. 75, 3747-3753
      http://dx.doi.org/10.12988/ams.2014.45325

C. S. Ryoo
      Multiple q-tangent zeta functions and q-tangent polynomials
      Applied Mathematical Sciences, Vol. 8, 2014, no. 76, 3755-3761
      http://dx.doi.org/10.12988/ams.2014.45329

C. S. Ryoo
      On Carlitz's type twisted tangent numbers and polynomials associated with p-adic integral on Zp
      Applied Mathematical Sciences, Vol. 8, 2014, no. 76, 3763-3769
      http://dx.doi.org/10.12988/ams.2014.45353

C. S. Ryoo
      Symmetric identities for Carlitz's q-tangent polynomials using q-tangent zeta function
      Applied Mathematical Sciences, Vol. 8, 2014, no. 76, 3771-3778
      http://dx.doi.org/10.12988/ams.2014.45393

Cesar A. Gomez S.
      On a KdV6 with forcing term: exact solutions
      Applied Mathematical Sciences, Vol. 8, 2014, no. 76, 3779-3783
      http://dx.doi.org/10.12988/ams.2014.45350

Michael P. Baldado Jr., Sergio R. Canoy Jr.
      Eternal 1-security number of the join, and composition of some graphs
      Applied Mathematical Sciences, Vol. 8, 2014, no. 76, 3785-3792
      http://dx.doi.org/10.12988/ams.2014.45387

Precious Jane Fiesta Lapura, Helen Moso Rara
      Absolute regular generalized weakly (rgw) functions and rgw-connectedness
      Applied Mathematical Sciences, Vol. 8, 2014, no. 76, 3793-3798
      http://dx.doi.org/10.12988/ams.2014.4512


Journals | Books | Author guidelines